Access count of this item: 96

Files in This Item:
File Description SizeFormat 
1281_20.pdf600.57 kBAdobe PDFView/Open
Title: 線型代数群の基本Hermite定数 (保型形式およびそれに付随するディリクレ級数の研究)
Authors: 渡部, 隆夫  KAKEN_name
Author's alias: Watanabe, Takao
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 227
End page: 234
URI: http://hdl.handle.net/2433/42386
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.